Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    robkesl's Avatar
    robkesl is offline Senior Member
    Join Date
    May 2005
    Posts
    1,034

    had to quit clomid cause of vision tracers

    like the title say, had bad tracers, like slow motion crap. it only really happend in the dark, when there was little light. its kinda trippy, and cool. but at the same time its scary. i stopped clomid at about 3 weeks of use. so its cool. but anyway i quit clomid either thursday or friday. and im still having tracers. im just curious how long it would last, and if it keeps up should i bring it up to the doctor? i have an appoinment on thurs. for other reasons

  2. #2
    Maetenloch's Avatar
    Maetenloch is offline Associate Member
    Join Date
    Apr 2004
    Posts
    349
    Clomid has a half-life of about 5 days, so it may take up to a week before your blood levels drop enough to make the tracers stop.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •